# SDR MZZA99191

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1.5 INCH BY 1 INCH AREA DAMAGE WAS FOUND ON L2 CABIN DOOR SKIN FORWARD LOWER CORNER.  THE DAMAGED AREA WAS TRIMMED AND REPAIRED PER B727 SRM CHAP 52-40-02.  (M)
